# SDR 08FDEA00569

- Difficulty date: February 22, 2008
- Submitted: February 26, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,174 hours, 15,422 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: AZZ7342507
- Condition: Gouged
- Location: Bs 775
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING "C" CHECK AT TIMCO, THE OUTBOARD RAIL OF THE CARGO LOADING SYSTEM AT 3L POSITION WAS FOUND WITH DAMAGE AT ITS FWD EDGE.  TRIM AWAY THE FWD END OF THE SUBJECT RAIL TO REMOVE THE DAMAGE.  RESTORE THE   ORIGINAL END PROFILE BY COPING FROM THE RAIL AT 3R POSITION IAW EA 8-2550-118438, DATED 2/18/08.  MINOR REPAIR PER FEDEX GMM 6-2-100.
